Research at University of Adelaide looked at the interaction of imatinib with all of the NSAID s such as diclofenac,ibuprofen etc;it was found that ibuprofen affected the uptake of imatinib. My specialist advised me to avoid Ibuleve gel as well. Off prescription paracetemol is ok but it can in large doses affect the liver;imatinib can put a strain on the liver anyway.
On prescription diclofenac used to be the favourite given by GPs but it can lead to stomach bleeding unless taken with a proton pump inhibitor (PPI) and that in itself might affect the uptake of the tki as they suppress some of the digestive juices.Many medics favour Naproxen for back pain but again it is usually given with either a PPI or Misoprostol-the latter can give you rapid bowel movements and combined with imatinib which can give the same side effect you need to be near to the bathroom sometimes. Codeine based pain killers can become addictive and also lead to,in some cases,problems of substantial constipation. At the end of the line is amytryptolin or gabapentin for severe pain,then morphine.
I would talk with your doctor.